Due to COVID-19, shipments may be delayed and purchase limitations may apply. FREE SHIPPING on orders $25 or more!

TYLENOL 8 HR Arthritis Pain Extended Release 650 mg Caplets 225 ea

TYLENOL 8 HR Arthritis Pain Extended Release 650 mg Caplets 225 ea

Regular price
$21.11
Sale price
$21.11
Unit price
per 
SKU: 1144080

Heading Recommended the most by doctors and used the most by hospitals.
Purpose Pain Reliever
Manufacturer J & J
Active Ingredients Per Caplet: Acetaminophen 650 mg
Directions Do not take more than directed (see overdose warning). Adults: Take 2 caplets every 8 hours with water. Swallow whole-do not crush, chew or dissolve. Do not take more than 6 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Under 18 years of age: ask a doctor.
Inactive Ingredients Click here for more infoCarnauba Wax; Corn Starch; Hydroxyethyl Cellulose; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Povidone; Powdered Cellulose; Pregelatinized Starch; Sodium Starch Glycolate; Titanium Dioxide; Triacetin
hide
Uses Click here for more infoTemporarily relieves minor aches and pains due to: arthritis; the common cold; headache; toothache; muscular aches; backache; menstrual cramps. Push and turn cap. What makes Tylenol Arthritis Pain Extended Relief Caplets different? Uses a unique patented bi-layer caplet. The first layer dissolves quickly to provide prompt relief while the second layer is time released to provide up to 8 hours of relief.
hide
Warnings Click here for more infoAlcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if: pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
hide
Liquid error: Could not find asset snippets/limoniapps-discountninja-body.liquid